# SDR RAIA00506016

- Difficulty date: June 13, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 16,025 hours, 14,564 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Fuse
- Part number: 100FU01080
- Condition: Inoperative
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 5761 - STL - NR 1 ELECTRIC HYDRAULIC PUMP INOP.  MAINTENANCE REMOVED AND REPLACED THE FUSE FOR THE NR 1 HYDRAULIC PUMP.  OPS CHECKED GOOD.
